# SDR UIEA2023011930035

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1647 S34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LH FUSELAGE SKIN AT STA 1647.5 AND 3.5" BELOW STGR 34 LH.( LIGHTNING STRIKE WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R-8 )
